# SDR CALA2017040700898

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 70,593 hours, 8,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY 2 ELEC SMELL (SMOOTH) C/O MM05-51-58-800-801C3. SMELL MORE LOCATED AREA SEAT 7 RT FWD PART OF GALLEY. CEILING PANELS REMOVED ABOVE RT SEAT 6,7 AREA, READING LIGHT PANELS REMOVED, INSPECTED, CEILING AREA INSPECTED, WIRE AS FAR AS POSSIBLE INSPECTED, RECIRC FANS UNDER OPS COND AND GALLEY WITH FULL POWER INSPECTED(MM STEPS PARA C1 POINT B,C,D, STEP 2 POINT A,B,C. NO CB POPPED, MUCH NOSES FOR SNIFF CHECK USED, NO FURTHER FINDINGS. ALL REASSEMBLED (DOOR 2 HEATER ALSO WITHOUT FINDINGS), DOOR CEILING PNL ALSO OK.
